We consider a model introduced in [S. Luckhaus, L. Triolo, The continuum reaction-diffusion limit of a stochastic cellular growth model, Rend. Acc. Lincei (S.9) 15 (2004) 215-223] with two species (eta and xi) of particles, representing respectively malignant and normal cells. The basic motions of the eta particles are independent random walks, scaled diffusively. The xi particles move on a slower time scale and obey an exclusion rule among themselves and with the eta particles. The competition between the two species is ruled by a coupled birth and death process. We prove convergence in the hydrodynamic limit to a system of two reaction-diffusion equations with measure valued initial data. (c) 2006 Elsevier Masson SAS. All rights reserved.

De Masi, A., Luckhaus, S., & Presutti, E. (2007). Two scales hydrodynamic limit for a model of malignant tumor cells. ANNALES DE L'INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 43(3), 257-297 [10.1016/j.anihpb.2006.03.003].

Two scales hydrodynamic limit for a model of malignant tumor cells

PRESUTTI, ERRICO
2007

Abstract

We consider a model introduced in [S. Luckhaus, L. Triolo, The continuum reaction-diffusion limit of a stochastic cellular growth model, Rend. Acc. Lincei (S.9) 15 (2004) 215-223] with two species (eta and xi) of particles, representing respectively malignant and normal cells. The basic motions of the eta particles are independent random walks, scaled diffusively. The xi particles move on a slower time scale and obey an exclusion rule among themselves and with the eta particles. The competition between the two species is ruled by a coupled birth and death process. We prove convergence in the hydrodynamic limit to a system of two reaction-diffusion equations with measure valued initial data. (c) 2006 Elsevier Masson SAS. All rights reserved.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/07 - Fisica Matematica
English
Con Impact Factor ISI
Hydrodynamical limit; Interacting particle systems
De Masi, A., Luckhaus, S., & Presutti, E. (2007). Two scales hydrodynamic limit for a model of malignant tumor cells. ANNALES DE L'INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 43(3), 257-297 [10.1016/j.anihpb.2006.03.003].
De Masi, A; Luckhaus, S; Presutti, E
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/34712
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 8
social impact